# SDR 2007UALA03158

- Difficulty date: August 11, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 68,099 hours, 7,683 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT TWO EMERGENCY LIGHTS ARE INOP.  *S/D*  REPLACED BATTERY CHARGER.  OP CHECKS NORMALLY.
